# SDR ASAA2025041957382

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 50,618 hours, 17,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR REQUIRES GUIDE ARM ADJUSTMENT. DIFFICULT TO CLOSE FROM INSIDE AND LATCH ROLLER RECEIVERS SHOWING WEAR. GROUNDED - YES. PERFORMED R1 DOOR GUIDE ARM ADJUSTMENT REF AMM 52-41-00-820-801.STEP 2.I ADJUSTED 2 LOWER AFT STOP PINS REF AMM 52-41-00-820-801. STEP2.Q. REPLACED LOWER AFT ROLLER LATCH RECEIVER REF AMM 20-00-11-910-801 TABLE 204. ADJUSTED LOWER AFT ROLLER LATCH RECEIVER REF AMM 52-41-00-820-801. STEP 2.N. PERFORMED FWD GALLEY DOOR SYSTEM TEST REF AMM 52-41-00-700-801 STEP 4.A. -4 E(1. VERIFIED DOOR FLUSHNESS AND CLEARANCE (METHOD 1) REF AMM 52-41-00-820-801 STEP 2.L.(2) AND 2.M.(1)(A).
